# SDR SWAA2021092722295

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 49,311 hours, 29,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: B, E

## Discrepancy

PASSENGER REPORTED FLAMES COMING FROM NUMBER #1 ENGINE JUST BEFORE TAKEOFF. WE CLEARED THE RUNWAY AND CALLED FOR CFR. CFR REPORTED NO DAMAGE FROM THE SHUT (#1) DOWN ENGINE. NO ABNORMAL ENGINE INDICATIONS.   CFR REPORTED NO DAMAGE FROM THE SHUT DOWN ENGINE. TAXIED BACK TO GATE SINGLE ENGINE. NO ABNORMAL ENGINE INDICATIONS. PERFORMED FIM 71-05 TASK811, PARAGRAPH C1 AND D1 THRU 4. PERFORMED ENG VENT AND DRAIN INSPECTION IAW AMM 71-71-00 PARAGRAPH 2G8. DUE TO HISTORY OF OIL PUDDLING IN TAIL PIPE, PP ENGINEERING WILL SCHEDULE AFT SUMP REPACK AND CENTER VENT TUBE CLEANING.
